# SDR SIMA200500910

- Difficulty date: January 4, 2005
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 6,400 hours, 6,051 cycles
- Engine: Allsn AE3007A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE3007A
- Part serial: CAE312110
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FAILED DURING TAKEOFF ACCOMPANIED BY A NOISE THAT SOUNDED LIKE A COMPRESSOR STALL.  MAINTENANCE REMOVED AND REPLACED THE RT ENGINE IAW MM.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE. (SW21200502355) (K)
